# SDR SWIA202163185

- Difficulty date: October 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL HAS CORROSION FS349.00-FS364.00 (MARKED)   (C CHECK RO 12-19-21)   REMOVED CORROSION AND PERFORMED REPAIR AT RH FLOOR SILL FS349.00-FS364.00 REF. REO 670-53-21-2180 REV--, DATED:2021-11-03, CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-10-001-001-A01. SEE CONTINUATION FOR DETAILS. LEAK CHECK GOOD. / COMPLIED WITH TASK CARD 51-900-1002-SKY
